# SDR SWAA2024112548644

- Difficulty date: October 15, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING COVER PLATE ON CENTER EMERGENCY LIGHT ON PASSENGER CABIN (2EA) 2024-645427<[01] INSTALLED COVER PLATE ON CENTER EMERGENCY LIGHT ON PASSENGER CABIN (2EA) IAW KOITO MANUFACTURING CMM 33-24-03 REV. 24 PAGE 7008 STEP 8.A.14.(17) AND PAGE 10032 ITEM 380.;[02] INSTALLED COVER PLATE ON CENTER EMERGENCY LIGHT ON PASSENGER CABIN (2EA) IAW KOITO MANUFACTURING CMM 33-24-03 REV. 24 PAGE 7008 STEP 8.A.14.(17) AND PAGE 10032 ITEM 380.
